• 10 days ago

    Panicked??

    I'm on birth control and have been for the past year. My boyfriend and I have sex without a condom but he pulls out every time. There is Precum more times than not, and I've read so many articles that say it can and also cannot cause pregnancy.

    I have not had a period for a year but have missed days to take my pill (no more than 2 days). I have experienced spotting (lasted for about a day and a half), frequent nausea/vomiting (3-4 times a week mostly after big meals, or taking headache medications like exederin), bloating and migraines (the ones that noise and light hurt), and sore/tender breasts and nipples, all within the last 2-3 months. I also don't know if it helps to add but I feel my stomach twitching/spazzing only at night, usually after vomiting. I have not yet taken a pregnancy test but I wanted to know if these symptoms insinuated pregnancy. Thanks in advance.

Responses